Systèmes de rang un gauche
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 177-186.
@article{AIHPB_1985__21_2_177_0,
     author = {Ferenczi, S.},
     title = {Syst\`emes de rang un gauche},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {177--186},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {2},
     year = {1985},
     zbl = {0575.28013},
     mrnumber = {798894},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1985__21_2_177_0/}
}
TY  - JOUR
AU  - Ferenczi, S.
TI  - Systèmes de rang un gauche
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 177
EP  - 186
VL  - 21
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1985__21_2_177_0/
UR  - https://zbmath.org/?q=an%3A0575.28013
UR  - https://www.ams.org/mathscinet-getitem?mr=798894
LA  - fr
ID  - AIHPB_1985__21_2_177_0
ER  - 
%0 Journal Article
%A Ferenczi, S.
%T Systèmes de rang un gauche
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 177-186
%V 21
%N 2
%I Gauthier-Villars
%G fr
%F AIHPB_1985__21_2_177_0
Ferenczi, S. Systèmes de rang un gauche. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 177-186. http://www.numdam.org/item/AIHPB_1985__21_2_177_0/

[1] R.V. Chacon, Spectral properties of measure-preserving transformations. Functional Analysis, proceedings of a symposium held at Monterrey, 1969, p. 93-107. | MR | Zbl

[2] A. Del Junco, A transformation with simple spectrum which is not rank one. Canadian Journal of Mathematics, t. 29, 1977, p. 655-663. | MR | Zbl

[3] D. Ornstein, D. Rudolph et B. Weiss, Equivalence of measure-preserving transformations, Memoirs of the American Mathematical Society, t. 262, 1982. | MR | Zbl

[4] A. Rothstein, Vershik processes, First steps, Israël Journal of Mathematics, t. 36, n° 3-4, 1980, p. 205-223. | MR | Zbl

[5] A.B. Katok et A.M. Stepin, Approximations in ergodic theory. Uspekhi Math. Nauk. SSSR., t. 22, n° 5, 1967, p. 81-106, traduit dans Russian Mathematical Surveys, t. 22, n° 5, 1967, p. 77-102. | MR | Zbl

[6] J. Feldman, New K-automorphisms and a problem of Kakutani. Israël Journal of Mathematics, t. 24, n° 1, 1976, p. 16-38. | MR | Zbl

[7] A.B. Katok et E.A. Sataev, Standardness of automorphisms of transposition of intervals and fluxes on surfaces. Matematicheskie Zametki, t. 20, n° 4, 1976, p. 479-488, traduit dans Mathematical Notes of the Academy of Sciences of the U. S. S. R., 1977, p. 826-831. | MR | Zbl